Please use this identifier to cite or link to this item:
Title: Asymptotic Relations Between Differential And Difference Equations
Authors: Newman, Donald J.
Flatto, Leopold
Lewittes, Joseph
Gerber, Leon E.
Keywords: Mathematics.
Issue Date: 1968
Publisher: ProQuest Dissertations & Theses
Citation: Source: Dissertation Abstracts International, Volume: 30-01, Section: B, page: 2850.
Description: Dissertation, PhD / Open Access
Doctoral dissertation / Open Access
Appears in Collections:Belfer Graduate School of Science Dissertations 1962 - 1978

Files in This Item:
File Description SizeFormat 
Leon E. Gerber Thesis OA Opt..pdf5.54 MBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.